Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the unitary dual of $ Spin (2 n, \mathbb{C})$

Author: Alfredo O. Brega
Journal: Trans. Amer. Math. Soc. 351 (1999), 403-415
MSC (1991): Primary 22E46
MathSciNet review: 1473432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we begin a systematic study of the unitarity question for genuine representations of the group $ Spin (2 n, \mathbb{C})$. The main result is that we find a class of unitary representations (mostly isolated) analogous to the special unipotent representations defined by D. Barbasch and D. Vogan. In particular the full unitary dual of $ Spin (2 n, \mathbb{C})$ should be obtainable from this set by complementary series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22E46

Retrieve articles in all journals with MSC (1991): 22E46

Additional Information

Alfredo O. Brega
Affiliation: Facultad de Matemática, Astronomía y Física (Fa.M.A.F), Universidad Nacional de Córdoba, Ciudad Universitaria, 5000 - Córdoba, Argentina

Keywords: Special unipotent representations, unitary dual, Spin groups.
Received by editor(s): April 29, 1996
Received by editor(s) in revised form: February 6, 1997
Additional Notes: Research partially supported by CONICOR, SECYT-UNC and SECITECOR (Argentina) grants.
Article copyright: © Copyright 1999 American Mathematical Society